Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A proof of the law of sines using the law of cosines
University West, Department of Engineering Science, Division of Mathematics, Computer and Surveying Engineering.ORCID iD: 0000-0001-6594-7041
2017 (English)In: Mathematics Magazine, ISSN 0025-570X, E-ISSN 1930-0980, Vol. 90, no 3, p. 180-181Article in journal (Refereed) Published
Abstract [en]

We give a proof of the law of sines using the law of cosines. © Mathematical Association of America.

Place, publisher, year, edition, pages
Mathematical Association of America , 2017. Vol. 90, no 3, p. 180-181
National Category
Mathematics
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-11914DOI: 10.4169/math.mag.90.3.180Scopus ID: 2-s2.0-85032820611OAI: oai:DiVA.org:hv-11914DiVA, id: diva2:1165081
Available from: 2017-12-12 Created: 2017-12-12 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Nystedt, Patrik

Search in DiVA

By author/editor
Nystedt, Patrik
By organisation
Division of Mathematics, Computer and Surveying Engineering
In the same journal
Mathematics Magazine
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 54 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf